# SDR ALG2005F00112

- Difficulty date: November 16, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N868AL
- Make and model: Skrsky S76C
- Aircraft serial: 760580
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING, RT LANDING GEAR LIGHT WOULD NOT ILLUMINATE WHEN GEAR WAS DOWN AND LOCKED.  PINNED GEAR IAW MEL. (K)
